# SDR AALA2018100128009

- Difficulty date: September 13, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N953AN
- Make and model: Boeing 737823
- Aircraft serial: 29539
- Aircraft time: 52,983 hours, 21,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A566022
- Condition: Corroded
- Location: Bs 947-967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE AFT CABIN FLOOR SUPPORT,  BS 947 - 967,  RBL 50.  REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02.
